Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-9  
 Basket 
Crossing probabilities for critical Bernoulli percolation on slabs
Authors: Basu, D.; Sapozhnikov, A.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Annales DE l'Institut Henri Poincaré / B
Volume: 53
Issue / Number: 4
Start Page: 1921
End Page: 1933
Document Type: Article
ID: 741494.0
Kesten's incipient infinite cluster and quasi-multiplicativity of crossing probabilities
Authors: Basu, D.; Sapozhnikov, A.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Electronic Communications in Probability
Volume: 22
Sequence Number of Article: 26
Document Type: Article
ID: 741441.0
On Brownian motion, simple paths, and loops
Authors: Sapozhnikov, A.; Shiraishi, D.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Probability Theory and Related Fields
Document Type: Article
ID: 741432.0
Mixing time for the random walk on the range of the random walk on tori
Authors: Sapozhnikov, A.; CernÔy, J.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Electronic Journal of Probability
Volume: 21
Sequence Number of Article: 26
Document Type: Article
ID: 729031.0
Quenched invariance principle for simple random walk on clusters in correlated percolation models
Authors: Procaccia, E. B.; Rosenthal, R.; Sapozhnikov, A.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Probability Theory and Related Fields
Document Type: Article
ID: 718613.0
Cycle structure of percolation on high-dimensional tori
Authors: Hofstad, R.; Sapozhnikov, A.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Annales DE l'Institut Henri Poincaré / B
Volume: 50
Issue / Number: 3
Start Page: 999
End Page: 1027
Document Type: Article
ID: 708529.0
Local percolative properties of the vacant set of random interlacements with small intensity
Authors: Drewitz, A.; Rath, B.; Sapozhnikov, A.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Annales DE l'Institut Henri Poincaré / B
Volume: 50
Issue / Number: 4
Start Page: 1165
End Page: 1197
Document Type: Article
ID: 708530.0
On chemical distances and shape theorems in percolation models with long-range correlations
Authors: Drewitz, A.; Rath, B.; Sapozhnikov, A.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Journal of Mathematical Physics
Volume: 55
Issue / Number: 8
Sequence Number of Article: 083307
Document Type: Article
ID: 708528.0
The effect of small quenched noise on connectivity properties of random interlacements
Authors: Rath, B.; Sapozhnikov, A.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Electronic Journal of Probability
Volume: 18
Sequence Number of Article: 4
Document Type: Article
ID: 688201.0
Entries: 1-9  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.